Doctor insights on:
How Long Will I Go Through Withdrawal Symptoms After Stopping Lexapro
Depends on symptoms: Earlier question souonds like good taper from that class of drugs as sudden withdrawal can cause many symptoms including dizziness and headache. Why you still have a symtpoms depends on making a good diagnosis. It may relate to the med or an underlying problem, so the cause may still be present. Issues weeks later are unlikely to still be from stopping the med unless other meds are involved. ...Read moreSee 1 more doctor answer
I was on lexapro (escitalopram). How long do these withdrawal symptoms last and will I ever feel happy again?
Drugs like lexapro (escitalopram): should generally not be stopped abruptly, but should be tapered over several weeks. If you were on 20 mg per day, it should be reduced to 10 mg/day for a week, then 10 mg every other day - that usually will stop the withdrawal symptoms. Depression can be a lifelong disease, and both psychotherapy and medication may be helpful. Many people achieve remission, but it takes work and expert help. ...Read more
Can you tell me if on lexapro) I just feel emotionally unstable. how long do these withdrawal symptoms last, and will I ever feel happy again?
Don't understand ?: You say you are ON lexapro (escitalopram) and then ask when the withdrawal symptoms will be gone, so am not sure if you are on or off. If you are tapering and experiencing symptoms, then the taper may be too fast for you. SSRI discontinuation symptoms can go on for weeks, sometimes a month or more. However, if you taper by 5 mg a week (so 20 mg, 15 mg, 10, 5 mg and off) it's usually ok. ...Read more
How long do withdrawal symptoms last from lexapro (escitalopram)? I have taken 5 mg/day for 1.5 years and have been off for 2 wks. Withdrawal has been difficult.
Switched from escitalopram 20mg (lexapro, cipralaex) to 50mg pristiq (desvenlafaxine). How long does the cipralex withdrawal symptoms to go away?
When do the all the lexapro 10mg withdrawal symptoms stop I've been taking it for about 4 years and quit cold turkey 5days ago? I take clonazepam 0.5m
Hopefully Soon: In general it is not a good idea to stop medicines like Lexapro cold turkey especially after you been on it for several years. Usually you're supposed to taper yourself off of it. That is to say you gradually decrease the dose until you stop. I would recommend you ask your doctor or pharmacist about this. ...Read more
Yes: There is a discontinuation syndrome from ssri and snri antidepressants (lexapro or escitalopram is an ssri), which can include irritability, sleep problems, anxiety, muscle spasms and other things. These drugs should be tapered (or replaced with another ssri) if they are going to be discontinued. The syndrome usually only lasts a week or two, and doesnt result in serious complications. ...Read more
Lexapro (escitalopram) withdrawal: Depending on dose & length of time being on lexapro, (escitalopram) usually there is gastrointestinal symptoms such as nausea, diarrhea, bloating, as well as nervousness & headaches. All in all, compared to other antidepressants, those symptoms are usually mild. ...Read moreSee 1 more doctor answer
What happens if one misses a day of lexapro (escitalopram)? Do I have to worry about withdrawal symptoms kicking in? What about 2 days?
- Talk to a doctor live online for free
- How long do the withdrawal symptoms of lexapro last?
- How long does it take to go through alcohol withdrawal?
- How long does withdrawal symptoms last from lexapro?
- Ask a doctor a question free online
- Am i going through withdrawals from xanax?
- How to help someone going through drug withdrawal?
- How to help someone going through withdrawals?
- How long after stopping depo-provera will i get my period?
- Talk to a psychologist online for free